# SDR RRXA98409

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 564297032
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING, OUTBOARD FLAP, LOWER SKIN WITH CHAFING CAUSED BY FAIRING RUBBING THE SKIN.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05280.
